Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 1 (2011)

Font Size:  Small  Medium  Large

Fixed point property for the hyperspaces of non-metric chainable continua

Ivan Loncar


The main purpose of this paper is to prove that some hyperspaces of a non-metric chainable continuum have the fixed point property.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+